# SDR SWIA200718015

- Difficulty date: January 19, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft time: 29,304 hours, 42,097 cycles
- Engine: Pwa PW118A
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Pressure Panel
- Condition: Eroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL FWD OB WEB PANEL ERODED FROM INSPECTION PANELS.  (DISCOVERED DURING C-CHECK INSPECTION) REPLACED LT WHEEL WELL OB WEBBING, SECURED IAW SRM 51-40-02.
